# SDR EE4Y2023041017575

- Difficulty date: April 10, 2023
- Submitted: April 10, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N934QQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000034
- Aircraft time: 32,906 hours, 20,118 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin
- Part number: UNK
- Part serial: UNK
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURAL INSPECTION, IT WAS FOUND AN CRACK UNDER THE EXISTING REINFORCEMENT LOCATED IN THE LH WING
UPPER SKIN AT SPAR II OVER RIB 10.WAS REPAIRED FOLLOWING EMB REPAIR INSTRUCTIONS UNDER ETD2023-190-004421 REV / AND COOPESA EO# COO-EO-2023-17209-R00 AND APPROVED ON ANAC F-200 PROVIDED BY EMB.
